# SDR DALA2023022701452

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,386 hours, 21,011 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6815 -DIV- TO LAX DUE TO LEFT THRUST REVERSER CONTROL MESSAGE. CORRECTIVE ACTION: COMPLETED TROUBLE SHOOTING PER THE FIM. FOUND LEFT LVDT OUT OF ADJUSTMENT. ADJUSTED SAME AND OPS CHECKS GOOD.
